# SDR ABXA9500444

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 3485173
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 26,000 FT, 7 PSID, AND 4,500 FT CABIN, THE CABIN RATE OF CLIMB INDICATOR WENT FROM 500 TO 2500 FPM ASCENT.  REGAINED CONTROL OF CABIN AT APPROXIMATELY 18,000 FT AND 3 PSID.  AIRCRAFT CONTINUED TO ATL.  RE-INSTALLED SEAL IN RETAINER ON MAIN CARGO DOOR IAW DC 8 MM.  ALSO, MADE SMALL REPAIR IN TORN SEAL IAW DC 8 TEMP REV SRM CHAPTER 52-2-1.
